# SDR 95ZZZX1624

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

IAD/PBI - FLIGHT 477 - RUNWAY CONDITIONS, STANDING SLUSH.  DURING TAKEOFF, NR 2 ENGINE EXPERIENCED A LOUD BANG ACCOMPANIED BY DECAYING OF THE NR 2 ENGINE INSTRUMENTS.  INITIATED A REJECTED TAKEOFF AT 110 KNOTS.  ACCOMPLISHED A VISUAL INSPECTION OF NR 2 ENGINE INLET AND EXHAUST, THEN PERFORMED A POWER ASSURANCE RUN TO TAKEOFF POWER.  ALSO, PERFORMED REJECTED TAKEOFF WORK CARDS NR 0027.  OPS CHECKED GOOD PER MM 71-00, PAGE 537.
